# SDR SWAA2015081442849

- Difficulty date: August 7, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,418 hours, 49,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6573732
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OTBD TE FLAP SKIN DELAMINATED OTBD LOWER SURFACE.  REPAIRED FLAP SKIN IAW SRM.
